Alert archive / South Carolina / Lake Wind Advisories in 2013

Lake Wind Advisory 13, NWS Charleston, SC

March 16, 2013Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Mar 16, 2013, 2:59 PM EDT for Berkeley County, South Carolina. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Mar 16, 2013, 2:59 PM EDT (18:59 UTC)
Expired
Mar 16, 2013, 9:00 PM EDT
In force
6 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.0 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2013-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2013-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1975 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WWUS72 KCHS 161859
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
259 PM EDT SAT MAR 16 2013

SCZ045-162300-
/O.CAN.KCHS.WI.Y.0005.000000T0000Z-130316T2300Z/
/O.NEW.KCHS.LW.Y.0013.130316T1859Z-130316T2300Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
259 PM EDT SAT MAR 16 2013

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR
LAKE MOULTRIE...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THE
WIND ADVISORY HAS BEEN CANCELLED.

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 2 FEET...HIGHEST CENTRAL AND EASTERN PORTIONS OF THE
  LAKE.

* IMPACTS... THE COMBINATION OF INCREASING WINDS AND WAVES WILL 
  MAKE CONDITIONS DIFFICULT FOR SMALL CRAFT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THROUGH EARLY
THIS EVENING...ESPECIALLY ON THE OPEN LAKE WATERS. STRONG WINDS
MAY LEAD TO LARGE WAVES WHICH CAN CAPSIZE BOATS.

&&

$$

SCZ040-042>044-050-052-162000-
/O.CAN.KCHS.WI.Y.0005.000000T0000Z-130316T2300Z/
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-CHARLESTON-
TIDAL BERKELEY-
INCLUDING THE CITIES OF...ALLENDALE...HAMPTON...WALTERBORO...
ST. GEORGE...SUMMERVILLE...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
259 PM EDT SAT MAR 16 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE WIND
ADVISORY.

THE RISK FOR WIND GUSTS EXCEEDING 40 MPH HAS DIMINISHED...ALTHOUGH
BREEZY CONDITIONS WILL CONTINUE THROUGH SUNSET.

$$
2 follow-up statements
832 
WWUS72 KCHS 162248
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
648 PM EDT SAT MAR 16 2013

SCZ045-170100-
/O.EXT.KCHS.LW.Y.0013.000000T0000Z-130317T0100Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
648 PM EDT SAT MAR 16 2013

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING
FOR LAKE MOULTRIE...

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: UP TO 2 FEET...HIGHEST CENTRAL AND EASTERN PORTIONS OF
  THE LAKE.

* IMPACTS... THE COMBINATION OF GUSTY WINDS AND ROUGH WAVES WILL
  CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON LAKE MOULTRIE
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE THIS EVENING.
STRONG WINDS AND CHOPPY WAVES CAN CAPSIZE SMALL BOATS.

&&

$$
651 
WWUS72 KCHS 170035
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
835 PM EDT SAT MAR 16 2013

SCZ045-170145-
/O.EXP.KCHS.LW.Y.0013.000000T0000Z-130317T0100Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
835 PM EDT SAT MAR 16 2013

...LAKE WIND ADVISORY WILL EXPIRE AT 9 PM EDT THIS EVENING FOR
LAKE MOULTRIE...

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Mar 16, 1:21 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Mar 16, 1:21 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
121 PM EDT SAT MAR 16 2013

.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL INTO EARLY NEXT WEEK. A COLD FRONT WILL
THEN MOVE THROUGH THE AREA TUESDAY...FOLLOWED BY BRIEF HIGH
PRESSURE THROUGH WEDNESDAY. EXPECT A WETTER STORM SYSTEM TO THEN
AFFECT THE AREA THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO MAJOR CHANGES WERE MADE FOR THE EARLY AFTERNOON UPDATE. DID
MASSAGE DEWPOINTS SLIGHTLY IN A FEW PLACES...BUT NOTHING MAJOR.
WINDS HAVE BEEN A LITTLE LOWER THAN EXPECTED...BUT HAVE BEGUN TO
RAMP UP OVER THE LAST HOUR WITH A FEW SITES REPORTING GUSTS NEAR
35 MPH. WILL MAINTAIN THE WIND ADVISORY...ALTHOUGH ITS MARGINAL AT
BEST AT THIS MOMENT. IT MAY BE CANCELLED EARLY IF SPEEDS TO DO
RESPOND SOON.

GOES-EAST RAPID SCAN OPERATIONS ARE IN EFFECT UNTIL 2344Z FOR
WILDFIRE/SMOKE MONITORING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
TONIGHT...A BACKDOOR COLD FRONT WILL SLOWLY SAG ACROSS THE
SOUTHERN MID-ATLANTIC REGION...WHILE HIGH PRESSURE PREVAILS JUST
NORTHEAST OF THE BAHAMAS. THIS WILL SUPPORT A CONTINUED TIGHT
SURFACE PRESSURE GRADIENT OVER THE AREA IN THE EVENING...WITH THE
GRADIENT EXPECTED TO RELAX SOME OVERNIGHT. THE ATMOSPHERE WILL
REMAIN FAIRLY WELL MIXED IN THE EVENING...BUT WIND SPEEDS SHOULD
LIGHTEN AND POSSIBLY EVEN DECOUPLE IN SOME PLACES LATER TONIGHT AS
LOW LEVEL JETTING WEAKENS OVERHEAD AND THE GRADIENT DIMINISHES.
THERE WILL BE SOME CIRRUS PASSING OVERHEAD AT TIMES...AND MODELS ARE
INDICATING THAT BOUNDARY LAYER MOISTURE WILL INCREASE TOWARD
DAYBREAK. THIS COULD LEAD TO THE DEVELOPMENT OF SOME PATCHY FOG
WHERE WINDS DECOUPLE...MAINLY ACROSS PARTS OF SOUTHEAST GEORGIA.
LOWS WILL GENERALLY BE IN THE LOWER TO MID 50S TONIGHT.

SUNDAY THROUGH TUESDAY...FAIRLY ZONAL FLOW ALOFT TO START THE
PERIOD WILL BACK TO MORE SOUTHWESTERLY AHEAD OF AN UPPER TROUGH
WHICH LOOKS TO ENVELOPE MUCH OF THE EASTERN US BY THE END OF THE
PERIOD. AHEAD OF THIS TROUGH A STATIONARY FRONT WILL LINGER JUST
NORTH OF THE AREA UNTIL MONDAY WHEN IT SHOULD RETREAT BACK NORTH
AS A WARM FRONT. A COLD FRONT WILL THEN PUSH THROUGH FROM THE WEST
LATE MONDAY NIGHT INTO TUESDAY MORNING. RAIN SHOULD HOLD OFF
THROUGH SUNDAY NIGHT WITH BETTER CHANCES MONDAY INTO MONDAY NIGHT.
THERE LOOKS LIKE THERE COULD BE ENOUGH INSTABILITY...BOTH IN THE
LOWER AND MID LEVELS...TO PRODUCE SOME THUNDERSTORMS. A FEW
SHOWERS COULD LINGER NEAR THE COAST TUESDAY MORNING BEFORE MUCH
DRIER AIR FILTERS IN FROM THE WEST DURING THE DAY. RAINFALL TOTALS
THROUGH THE PERIOD SHOULD BE 0.25 INCHES OR LESS...HIGHEST LIKELY
INLAND CLOSER TO THE FRONT. FAIRLY WARM CONDITIONS ARE EXPECTED
THROUGH THE PERIOD WITH HIGHS IN THE MID TO UPPER 70S...WELL ABOVE
NORMAL.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL MOVE INTO THE AREA TUESDAY NIGHT BEFORE WEAKENING
WEDNESDAY AS ANOTHER TROUGH SHIFTS OFF THE MID ATLANTIC COAST. HIGH
PRESSURE WILL THEN BE REINFORCED FROM THE NORTHWEST WEDNESDAY NIGHT.
FORECAST UNCERTAINTY GROWS THURSDAY AS THERE IS SOME MODEL
DISAGREEMENT REGARDING HOW QUICK DEEP MOISTURE BEGINS TO MOVE BACK
IN FROM THE WEST IN ASSOCIATION WITH DEVELOPING LOW PRESSURE OVER
THE PLAINS. FOR NOW WILL KEEP IT DRY UNTIL THURSDAY WHEN DEEPER
MOISTURE MOVES IN AND LOW PRESSURE DEVELOPS ALONG A WARM FRONT NEAR
THE GULF COAST AND TRACKS TOWARD THE AREA. GOOD RAIN CHANCES SHOULD
PERSIST THROUGH FRIDAY BEFORE THE DEEPER MOISTURE SHIFTS OFFSHORE.
WITH PWATS SURPASSING 1.5 INCHES WE COULD SEE A HEALTHY DOSE OF
RAINFALL FROM THIS EVENT WITH TOTALS 1.5-2 INCHES.

TEMPERATURES WILL BE CLOSE TO NORMAL WEDNESDAY AND THEN LIKELY BELOW
NORMAL THURSDAY THROUGH THE END OF THE WEEK.

&&

.AVIATION /17Z SATURDAY THROUGH WEDNESDAY/...
VFR. GUSTY WINDS NEAR 25 KT WILL CONTINUE AT BOTH KCHS/KSAV
THROUGH SUNSET. COULD SEE A MARGINAL PERIOD OF LOW-LEVEL WIND
SHEAR BETWEEN 02-06Z...BUT RISK IS TOO SMALL TO INCLUDE A MENTION
IN THE 18Z TAFS RIGHT NOW.

EXTENDED AVIATION OUTLOOK...LOW PROBABILITY OF MVFR CONDITIONS
WITH SHOWERS MONDAY INTO TUESDAY WITH A COLD FRONT.

&&

.MARINE...
SATURDAY....THE REGION WILL BE UNDER THE INFLUENCE OF AN
INCREASING PRESSURE GRADIENT AND STRENGTHENING WINDS AS AN AREA OF
LOW PRESSURE MOVES ACROSS THE MID ATLANTIC STATES AND HIGHER
PRESSURE REMAINS SOUTH OF THE AREA ACROSS FLORIDA AND THE ADJACENT
ATLANTIC WATERS. SOUTHWEST WINDS OF GENERALLY 15 TO 20 KT WITH
GUSTS OF 20 TO 25 KT WILL BE POSSIBLE. HAVE ISSUED A SMALL CRAFT
ADVISORY FOR THE CHARLESTON HARBOR AND THE NEAR SHORE SOUTH
CAROLINA WATERS NORTH OF EDISTO BEACH...ALTHOUGH THE STRONGEST
GUSTS THERE WILL OCCUR WELL OUT TOWARD 20 NM FROM THE COAST WHERE
WARMER WATER TEMPERATURES WILL PROMOTE STRONGER MIXING.

SATURDAY NIGHT...WINDS WILL REMAIN ELEVATED INTO THE EVENING...BUT
SHOULD BEGIN TO DIMINISH IN THE LATE EVENING AND OVERNIGHT AS THE
SURFACE PRESSURE GRADIENT WEAKENS AND LOW LEVEL WINDS SUBSIDE. THE
SMALL CRAFT ADVISORY IS SCHEDULED TO COME DOWN AT 8 PM FOR
CHARLESTON HARBOR AND MIDNIGHT FOR THE NEAR SHORE WATERS NORTH OF
EDISTO BEACH.

SUNDAY THROUGH THURSDAY...THE PATTERN WILL BE DOMINATED BY ATLANTIC
HIGH PRESSURE INTO MONDAY NIGHT BEFORE A COLD FRONT PUSHES THROUGH
EARLY TUESDAY. HIGH PRESSURE WILL THEN MOVE IN THROUGH WEDNESDAY
BEFORE ANOTHER COLD FRONT PUSHES THROUGH WEDNESDAY NIGHT. THERE WILL
BE A CHANCE OF ADVISORY CONDITIONS IN CHARLESTON HARBOR MON AND TUE
DUE TO BREEZY CONDITIONS ALONG THE LAND/SEA INTERFACE BUT OTHERWISE
CONDITIONS SHOULD MOSTLY REMAIN BELOW ADVISORY LEVELS.

&&

.FIRE WEATHER...
DATA CONTINUES TO SUPPORT GUSTY WINDS OF 15-25 MPH WITH GUSTS TO
30-35 MPH AND LOW HUMIDITY OF 20-25 PERCENT INLAND AND 25-35
PERCENT CLOSE TO THE COAST THIS AFTERNOON/EARLY EVENING. STATE AND
FEDERAL USERS INDICATE THAT FUELS HAVE DRIED OUT CONSIDERABLY OVER
THE PAST FEW DAYS...SO CONDITIONS ARE BECOMING MORE FAVORABLE FOR
WILDFIRES. A RED FLAG WARNING REMAINS IN EFFECT FOR ALL FIRE
ZONES UNTIL 7 PM.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR GAZ087-088-
     099>101-114>119-137>141.
SC...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR SCZ040-
     042>045-047>052.
     WIND ADVISORY UNTIL 7 PM EDT THIS EVENING FOR SCZ040-042>045-
     050-052.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR AMZ350.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR AMZ330.

&&

ST
Hazardous weather outlook, Mar 16, 10:12 AM EDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
1012 AM EDT SAT MAR 16 2013

GAZ087-088-099>101-114>119-137>141-SCZ047>049-051-171415-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
1012 AM EDT SAT MAR 16 2013

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-171415-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1012 AM EDT SAT MAR 16 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ040-042>045-050-052-171415-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
CHARLESTON-TIDAL BERKELEY-
1012 AM EDT SAT MAR 16 2013

...WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Mar 16, 11:53 AM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1153 AM EDT SAT MAR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     WILDFIRE         7 SW PINOPOLIS          33.17N  80.12W
03/16/2013  U0 ACRE          BERKELEY           SC   FOREST SERVICE

&&

EVENT NUMBER CHS1300075
Local storm report, Mar 16, 1:44 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
144 PM EDT SAT MAR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     WILDFIRE         4 N OLD HOUSE           32.51N  80.90W
03/16/2013  U0 ACRE          JASPER             SC   FOREST SERVICE

&&

EVENT NUMBER CHS1300076
Local storm report, Mar 16, 2:10 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
210 PM EDT SAT MAR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     WILDFIRE         2 NW CANADYS            33.08N  80.64W
03/16/2013  U0 ACRE          COLLETON           SC   FOREST SERVICE

&&

EVENT NUMBER CHS1300077
Local storm report, Mar 16, 2:37 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
237 PM EDT SAT MAR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     WILDFIRE         6 W LURAY               32.80N  81.34W
03/16/2013  U0 ACRE          ALLENDALE          SC   FOREST SERVICE

0236 PM     WILDFIRE         2 NNE MCCLELLANVILLE    33.11N  79.45W
03/16/2013  U0 ACRE          CHARLESTON         SC   FOREST SERVICE

&&

EVENT NUMBER CHS1300078
EVENT NUMBER CHS1300079
Local storm report, Mar 16, 2:40 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
240 PM EDT SAT MAR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     WILDFIRE         4 SSW EASTERN LAKE MARI 33.37N  80.20W
03/16/2013  U0 ACRE          BERKELEY           SC   FOREST SERVICE

            WILDFIRE ON ZION ROAD.

&&

EVENT NUMBER CHS1300080
Local storm report, Mar 16, 2:43 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
243 PM EDT SAT MAR 16 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     WILDFIRE         4 SSW EASTERN LAKE MARI 33.37N  80.20W
03/16/2013  U0 ACRE          BERKELEY           SC   FOREST SERVICE

            WILDFIRE ON ZION ROAD. LOCAL MEDIA REPORTS STRUCTURES
            ARE INVOLVED. NUMBER OF ACREAGE IS UNKNOWN.

&&

CORRECTED REMARKS

EVENT NUMBER CHS1300080

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 3:14 AM EDTSmall Craft AdvisoryCHS18 hr
Mar 16, 3:52 AM EDTRed Flag WarningCHSAllendale, Berkeley, Colleton, Dorchester, Hampton15 hr
Mar 16, 4:08 AM EDTLake Wind AdvisoryCHSBerkeley4 hr
Mar 16, 7:45 AM EDTWind AdvisoryCHSAllendale, Berkeley, Colleton, Dorchester, Hampton7 hr

Nearby

Lake Wind Advisories in South Carolina, 2013Every lake wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.